Journal article icon

Journal article

New asymptotic description of nonlinear water waves in Lagrangian coordinates

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0022112006001443

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Sub department:
Civil Engineering
Role:
Author
Journal:
JOURNAL OF FLUID MECHANICS
Volume:
562
Pages:
431-444
Publication date:
2006-09-10
DOI:
EISSN:
1469-7645
ISSN:
0022-1120
Source identifiers:
63418
Pubs id:
pubs:63418
UUID:
uuid:1b43b157-6619-48d5-a498-216f867293b7
Local pid:
pubs:63418
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP